# SDR 2005UALA00987

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 39,537 hours, 14,275 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IN AREA AROUND DOOR 2L IS DAMAGED.  REPAIRED AREA AROUND DOOR 2L WITH DOUBLER PER SRM 53-00-11 PR 313-314.
